Show simple item record

A mathematical algorithm for dimensional control of tunnels using topographic profiles

dc.contributor.authorOrdóñez Galán, Celestino 
dc.contributor.authorArgüelles Fraga, Ramón Jesús 
dc.contributor.authorMartínez Torres, Javier
dc.contributor.authorGarcía Cortés, Silverio 
dc.date.accessioned2013-08-27T09:59:13Z
dc.date.available2013-08-27T09:59:13Z
dc.date.issued2013
dc.identifier.citationInternational Journal of Computer Mathematics, 90(10), p. 2072-2078 (2013); doi:10.1080/00207160.2012.754017
dc.identifier.issn0020-7160
dc.identifier.urihttp://hdl.handle.net/10651/18936
dc.language.isoeng
dc.relation.ispartofInternational Journal of Computer Mathematics
dc.sourceSCOPUS
dc.titleA mathematical algorithm for dimensional control of tunnels using topographic profileseng
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20130656
dc.identifier.doi10.1080/00207160.2012.754017
dc.type.dcmitext
dc.relation.publisherversionhttp://dx.doi.org/10.1080/00207160.2012.754017


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record